BibTeX record: journals/dam/Kalinowski05

download as .bib file

@article{DBLP:journals/dam/Kalinowski05,
  author    = {Thomas Kalinowski},
  title     = {A duality based algorithm for multileaf collimator field segmentation
               with interleaf collision constraint},
  journal   = {Discrete Applied Mathematics},
  year      = {2005},
  volume    = {152},
  number    = {1-3},
  pages     = {52--88},
  url       = {http://dx.doi.org/10.1016/j.dam.2004.10.008},
  doi       = {10.1016/j.dam.2004.10.008},
  timestamp = {Sat, 01 Nov 2014 06:30:21 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/Kalinowski05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}